Resultados globales: 3 registros encontrados en 0.02 segundos.
Artículos, Encontrados 3 registros
Artículos Encontrados 3 registros  
50 p, 812.9 KB Weighted Lp estimates of Kato square roots associated to degenerate elliptic operators / Yang, Dachun (Beijing Normal University. School of Mathematical Sciences) ; Zhang, Junqiang (Beijing Normal University. School of Mathematical Sciences)
Let w be a Muckenhoupt A2(Rn) weight and Lw := −w−1 div(A∇) the degenerate elliptic operator on the Euclidean space Rn, n ≥ 2. In this article, the authors establish some weighted Lp estimates of Kato square roots associated to the degenerate elliptic operators Lw. [...]
2017 - 10.5565/PUBLMAT6121704
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 395-444 (Articles)  
20 p, 413.2 KB Continuity of solutions to space-varying pointwise linear elliptic equations / Bandara, Lashi (Chalmers University of Technology (Suècia))
We consider pointwise linear elliptic equations of the form Lα uα = ŋα on a smooth compact manifold where the operators Lα are in divergence form with real, bounded, measurable coefficients that vary in the space variableα. [...]
2017 - 10.5565/PUBLMAT_61117_09
Publicacions matemàtiques, Vol. 61 Núm. 1 (2017) , p. 239-258 (Articles)  
33 p, 487.6 KB The Kato Square Root Problem follows from an extrapolation property of the Laplacian / Egert, Moritz (Université Paris-Sud. Laboratoire de Mathématiques d'Orsay) ; Haller-Dintelmann, Robert (Technische Universität Darmstadt. Fachbereich Mathematik) ; Tolksdorf, Patrick (Technische Universität Darmstadt. Fachbereich Mathematik)
On a domain Ω ⊆ _ Rd we consider second-order elliptic systems in divergence-form with bounded complex coefficients, realized via a sesquilinear form with domain H1/0 (Ω) ⊆ V ⊆ H1 (Ω). Under very mild assumptions on Ω and V we show that the solution to the Kato Square Root Problem for such systems can be deduced from a regularity result for the fractional powers of the negative Laplacian in the same geometric setting. [...]
2016 - 10.5565/PUBLMAT_60216_05
Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 451-483 (Articles)  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.